On Real Hypersurfaces of a Complex Space Form in Terms of Jacobi Operators
Commun. Korean Math. Soc. 1998 Vol. 13, No. 2, 317-336
U-Hang Ki, An-Aye Lee, Seong-Baek Lee
Kyungpook National University, Kumsung Enviromment College, Chosun University
Abstract : We study real hypersurfaces of a complex space form such that the Jacobi operator with respect to the structure vector field and the structure tensor $\phi$ on the real hypersurface commute.
Keywords : Jacobi operator, principal curvature vector, homogeneous real hypersurface
MSC numbers : 53C15, 53C45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd